# SDR SWAA2021071684807

- Difficulty date: June 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND IN WELL OF SEAT TRACK CROWN BS 540-620 LBL 25 WL 208. ; / [01] REMOVED CORROSION ON TOP AND IN WELL OF SEAT TRACK CROWN STA 540-620; LBL 25; WL 208. MAX MATERIAL REMOVED ON TOP WAS .025' .5 BY 1'; .018' 1' BY 1' IN WELL. OUT OF LIMITS PER SRM 53-00-52-1A-1; SRM 51-10-02-0G-0. MEASURED DEPTH WITH DIAL DEPTH GAUGE ID# ATS400 S/N UNKNOWN; EXPIRES 04/2022; [02] VERIFIED CORROSION REMOVED AND OUT OF LIMITS PER SRM 53-00-52-1A-1; [03] REMOVED OUT OF LIMIT SEAT TRACK AT BS540-BS727B LBL25 WL208 IAW SRM 51-40-02-0G-0; [04] OK TO INSTALL NEW SEAT TRACK AT BS540-BS727B LBL25 WL208; [05] VERIFIED OK TO INSTALL NEW SEAT TRACK; [06] INSTALLED NEW SEAT TRACK FROM BS540-BS727B LBL25 WL208 IAW SRM 51-40-02-0G-0 DWG 144A5300; [07] VERIFIED INSTALLATION OF TRACK AT LBL 25 BS 540-727B; [08] JOB COMPLETE
